MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; CEMENTED SEGMENTAL STEM

ONKOS SURGICAL ELEOS LIMB SALVAGE SYSTEM; CEMENTED SEGMENTAL STEM
Lot Number P230896
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 02/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by (b)(6), an onkos distributor, that a 43-year-old female patient with an underwent revision due to loosening of the femoral stem and dislocation of the knee joint.
 
Additional Manufacturer Narrative
The root cause of this complaint was not determined.

Brand Name
ELEOS LIMB SALVAGE SYSTEM
Common Device Name
CEMENTED SEGMENTAL STEM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer Contact
yara neurauter
77 east halsey road
parsippany, NJ 07054
8447672766
MDR Report Key21568689
Report Number3013450937-2025-00027
Device Sequence Number12923400
Product Code KRO
UDI-Device IdentifierB278CS1512003M0
UDI-PublicB278CS1512003M0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot NumberP230896
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexMale